Have been taking opium tincture for years for dumping syndrome associated with my ileostomy. My question is this ` the tincture when first opening the bottle is very strong and very dark colored. After about a week of taking it becomes ver diluted. It is stored in a medical safe dark and dry.
Anyone experiencing this?
Thank you
Did you find this post helpful?
|

User Profile
replied April 20th, 2019
Thank you for asking at Ehealth forum!

I read your question and I understand your concern.
Its constituents are air sensitive. That's why its colour is getting altered with time.
I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan


|
Did you find this post helpful?
Quick Reply
Must Read
Feeling constipated? Do you know how constipation is medically defined? Get the basics on this common gastrointestinal complaint here....
Are you experiencing severe or chronic constipation? Learn about causes of constipation here....
Constipation is defined differently by different people. Learn to identify signs and symptoms of constipation and know when to ask for medical help....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Digestive and Bowel Disorders , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.